Can adderall cause bleeding

 Category: Adderall

Questions and Answers

Can taking the drug Adderall cause black stools?

I'm prescribed Adderall and I'm currently taking 20mg of the XR daily. Well, I do miss days because I don't enjoy a lot of the side effects, but I'm consistent enough. I started taking it about two months ago. Today I noticed my stool was black. Yes, this is unpleasant to read, but I read black stools could mean internal bleeding, so of course I'm worried. I haven't really bothered to check, but the black stool is sort of on and off. I don't remember having it in the last couple of days, though. Can Adderall cause internal bleeding? Or could I be experiencing this because of the medication?

I have never heard of Adderall causing stomach bleeds or discolored stools. Stomach upset is a side affect (http://www.rxlist.com/adderall-xr-capsul… but gi bleeds are not listed as a side affect (http://www.drugs.com/adderall.html). Adderall can cause constipation. Black stools can mean there is a bleed in your digestive track, such as an ulcer. Bright red blood in your stool means something is happening further along in your digestive tract. Some people on adderall report that the constipation has led to hemorroids, and therefore red blood in their stools. Since yours is black, it doesn't sound like this is the case. Below are some examples of things that can cause stomach bleeds:
Upper GI tract (usually black stools):

* Abnormal blood vessels (vascular malformation)
* A tear in the esophagus from violent vomiting (Mallory-Weiss tear)
* Bleeding stomach or duodenal ulcer
* Inflammation of the stomach lining (gastritis)
* Lack of proper blood flow to the intestines (bowel ischemia)
* Trauma or foreign body
* Widened, overgrown blood vesels (esophageal and stomach varices)

Lower GI tract (usually maroon or bright red, bloody stools):

* Anal fissures
* Bowel ischemia
* Colon polyps or colon cancer
* Diverticulosis
* Hemorrhoids
* Inflammatory bowel disease (such as Crohn's disease or ulcerative colitis)
* Intestinal infection (such as bacterial enterocolitis)
* Small bowel tumor
* Trauma or foreign body
* Vascular malformation

It's best to contact the doctor who prescribed you the Adderall and let them know this is happening. Also, try taking it with food to see if it helps your body absorb it. Best of luck.

Can adderall cause an irregularly long menstrual cycle? ?

I took adderall, unprescribed (which I know is bad), for a few days last week to study. My period started around the time I started taking it and has lasted for 12 days now. I'm on Yaz birth control and my period usually lasts 3 days or so. I haven't taken adderall for 4 days now and I'm still bleeding. Does anyone know what's wrong?

Ha ha. Don't you just love adderall!! I take it (prescribed thought) I use it for the same reasons, not for what it is supposed to be used for. I am by no means saying this is okay or condoning this. But no it should not affect your period at all. It doesn't mine. You should call your doctor and have a check.

Can dextroamphetamine cause early periods?

i have been taking adderall for about ten days. my period came a week early and now i am bleeding again after two days. anybody know about this. does it affects hormones?

Go to mayoclinic.com they have all medications and side effects.

Possibly pregnant...input anyone?

The story is that I stopped taking my birth control pills for a little more than two weeks. I knew what I was doing when I stopped taking it. I figured that if I got pregnant, it would be a pleasant surprise. However, come late June, I had my prescription for Adderall filled out and have been taking it. I also got the rest of my birth control prescription. I am absolutely terrible about keeping on track of when my period is due, but when I was expecting it to come and it didn't, I did some research and read that high doses of Vitamin C would help my late period come. This is just what I needed because I couldn't start taking my birth control until my period started.

By the time my period was noticeably late, even after I started taking birth control (I didn't want to wait around to take it), the adderall, and 6000mg of Vitamin C, I suspected I might be pregnant. A home pregnancy test killed this idea. But then I've started panicking ever since then...I just got demoted at work and took a paycut, I've been taking methamphetamines, ascorbic acid, a morning-after pill and Lutera, on top of daily smoking, caffeine, and eating smaller portions than a mouse.

This just killed every bit of the "pleasantry." I continued doing research and basically everything I'm taking will cause serious birth defects, if not a miscarriage. Well this has been stressing me out even more. At this point I've decided if I am pregnant, I've already messed the baby up too badly to be able to carry it to term.

Now the main point of this question is, keeping all of that info in mind, could I be pregnant? I would say my period is roughly a week and a half late. Once I started taking the Vitamin C, I noticed lower back pains and strong abdominal cramps--a little worse than period cramps, which I hardly ever notice. However, bleeding hasn't started. It's been 5 days since I took the vitamins. I also took a morning-after pill around the same day I started taking the vitamins.

I did have light, pinkish spotting the day before yesterday. It wasn't a lot and was gone in a few hours. After another couple of days, the spotting came back. Now it is gone again. I read this might be impantation bleeding, or it could be a miscarriage. I want to make an appointment with Planned Parenthood, but the wait in the office was three hours just for me to get my birth control-- a week later, by appointment no less. I don't know how I can fit it into my schedule...without my guy knowing and without me missing work....

Advice, please. I would greatly appreciate thoughts on this spotting, as it is driving me absolutely off the walls with stress. I want my period.

if you've taken the morning after pill then almost guaranteed you are not pregnant so don't worry about it! I've heard heavy drugs like meth can put a preiod on hold so just do another preg test in a week or so and if it's still negative then likely you aren't for sure. If you don't work on Saturday you can go to PP then and tell your guy that you need to go shopping for a work outfit or something.

Pregnancy, STD, or Normal?? Advice Please!!!?

I'm 23, had the same partner for 5 years, 3 months ago I got a new boyfriend that I had unprotected sex with multiple times and he came inside me about once a week without protection. When I was 17 I had an abnormal pap smear with signs of benign abnormal cells (cervical cancer kind) since then paps have been normal. I am on Femcon FE birth control for 1 year (other birth controls years before that). I have always had spotting/ excessive discharge. I am due for my period in 2 days. Lately, I have been having thick, brown, discharge (it used to be usually thin, watery brown spotting), especially after sex. I have short-lasting cramps (usually I don't get cramps before or during my period). It seems that I have been more sleepy and hungry than usual, but I also have not been taking my adderall (a stimulant used for ADD) which makes me not sleep & not hungry so it is hard to tell what is normal. From everything that I'm reading I could have implatation bleeding and be pregnant, have a bacterial STD, or it could be normal. Under my circumstances, can anyone pinpoint what the most likely cause may be???

Many factors to weed thru huh! There is always a chance for pregnancy with unprotected sex, so until u take a test, which u can do now, or have ur period u can't rule that one out. I so wish that there was a way any of us could say for sure that's what it is but we can't, sux I know! I can't give u much insight on whether or not it could b an STD because I've never had to research them, and don't have one. Now the discharge. Tht could b caused by so many things. Usually sign of brown in ur discharge is a sign of old blood. So ur body could just now b discarding that. The thickness could b ne thing from an hormonal imbalance, to stress! Which seems like u got a fair share of that right now. New sexual partners is a stressful thing. I have also had the same partner for over 5 yrs! Its my husband in my case but if something were to happen to our relationship I would b totally stressed if I were to have a new partner too! Question thou, and not to scare u but whens the last time u had a pap? Probably wouldn't hurt with ur history! I'm sorry I couldn't b more help! But keep us posted thou plz, let us know how u r doing!

blog comments powered by Disqus